# SDR RAIA2019110730009

- Difficulty date: October 30, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800014
- Condition: Corroded
- Location: Frame 44
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR SILL HAS CORROSION ON UPPER SURFACE AT FRAME 44-          REMOVED OLD FLOOR SILL. INSTALLED RH FLOOR SILL AT FR44, WAITING ON HI-LOK TO FINISH INSTALLATION. INSTALLED HI-LOKS AND FINISHED INSTALLING FL SILL.
